×

zbMATH — the first resource for mathematics

On systems of imprimitivity on locally compact Abelian groups with dense actions. (English) Zbl 0325.22003

MSC:
22B05 General properties and structure of LCA groups
22B99 Locally compact abelian groups (LCA groups)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bagchi, S. C., Invariant subspaces of vectorvalued function spaces on Bohr groups. Thesis submitted to theIndian Statistical Institute (1973).
[2] de Leeuw, K. &Glicksberg, I., Quasi-invariance and analyticity of measures on compact groups.Acta Math., 109 (1963), 179–205. · Zbl 0126.12102 · doi:10.1007/BF02391812
[3] Gamelin, T. W., Remarks on compact groups with ordered duals.Rev. U. Math. Arg., 23 (1967), 97–108. · Zbl 0184.36201
[4] Gamelin, T. W.,Uniform Algebras. Prentice Hall, 1969. · Zbl 0213.40401
[5] Helson, H., Compact groups with ordered duals, I.Proc. London Math. Soc., (3), 14A (1965), 144–156. II.J. London Math. Soc., (2) 1 (1969), 237–242. · Zbl 0142.10401 · doi:10.1112/plms/s3-14A.1.144
[6] –, Structure of Blaschke cocycles.Studia Mathematica, 44, (1972), 493–500. · Zbl 0215.47102
[7] Helson, H. & Lowdenslager, D., Invariant subspaces.Proc. Internat. Symp. Linear Spaces, Jerusalem, 1960, 251–262. · Zbl 0142.10305
[8] Helson, H. &Kahane, J.-P., Compact groups with ordered duals III.J. London Math. Soc., (2), 4 (1972), 573–575. · Zbl 0227.43007 · doi:10.1112/jlms/s2-4.3.573
[9] Kirilov, A. A., Dynamical systems, factors and representation of groups.Uspekhi Mat. Nauk, 22, 5 (1967), 67–80;Russ. Math. Surveys, 22: 5 (1967) 63–75.
[10] Mackey, G. W., Ergodic Theory and Virtual groups.Math. Ann., 166 (1966) 187–207. · Zbl 0178.38802 · doi:10.1007/BF01361167
[11] Muhly, P. S., A structure theory for isometric representations of a class of semigroups.J. Reine Angew. Math., 255 (1972), 135–154. · Zbl 0244.47030 · doi:10.1515/crll.1972.255.135
[12] Varadarajan, V. S.,Geometry of Quantum Theory, Vol. 2. Van Nostrand Reinhold Co., 1970. · Zbl 0194.28802
[13] Yale, K., Invariant subspaces and projective representations.Pacific J. Math., 36 (1971), 557–565. · Zbl 0211.43005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.